MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 GEN2 1.25MM PERIPHERAL OAS; CATHETER, CORONARY, ATHERECTOMY

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 GEN2 1.25MM PERIPHERAL OAS; CATHETER, CORONARY, ATHERECTOMY
Model Number DBP-125SOLID145
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A csi orbital atherectomy was performed on the left distal posterior tibial artery with a diamondback 360 gen2 1.25 mm peripheral oas.The device became lodged in the distal plantar artery distal to the posterior tibial artery and was unable to be removed.Patient was sent to the operating room and device was removed successfully.Fda safety report id # (b)(4).

Brand Name
DIAMONDBACK 360 GEN2 1.25MM PERIPHERAL OAS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
st. paul MN 55112
MDR Report Key12225434
Report NumberMW5102749
Device Sequence Number4724758
Product Code MCX
UDI-Device Identifier10850000491189
UDI-Public(01)10850000491189(17)230228(10)
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberDBP-125SOLID145
Device Catalogue Number7-10057-02
Device Lot Number370006-1
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight70